# SDR UPS06M47058

- Difficulty date: March 8, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 38,050 hours, 5,663 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C TO CARRY OUT PERMANENT DOUBLER REPAIR ON AFT CARGO DOOR CUTOUT AFT EDGE EXISTING TRIM-OFF REPAIR.  EXISTING REPAIR AREA TRIMMED OFF PER SRM 53-50-00 VOL 1 REV 38.  HFEC CUTOUT.  REPAIR DOUBLER & REPAIR FILLER FAB PER SRM 53-50-00 VOL 1 REV 38.  PICK UP NEW FASTENERS HOLES ON RWK AREA.  FAB 2EA DOUBLERS & 1EA FILLER REPROTECTED PER SRM 51-21-01.  NEW 2EA DOUBLERS & 1EA FILLER PAINTED, 01EA FILLER & 2EA DOUBLER INSTALLED PER SRM 51-33-01 VOL 2 REV 38.
